# SDR DL72S020916

- Difficulty date: August 6, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- Aircraft time: 69,572 hours, 52,418 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stringer
- Part number: 655848826
- Condition: Cracked
- Location: S-18a, Fs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / STRINGER / 18A / FS 920-950 :                    FATIGUE CRACK REPAIR                                        STRINGER 18A WAS FOUND WITH A 4" TYPICAL FATIGUE CRACK AT   FS 950.  THE STRINGER WAS CUT AT FS 921 AND THE AFT END     REMOVED TO ELIMINATE ALL CRACKS.  A NEW SECTION OF STRINGER WAS SPLICED IN PER BAC S/B 727-053-0172 AND ER/A 383648-14.
